For several months now I have had small tapioca like bumps appear on my left thumb. I have been treating it with hydrochortisone cream which has helped and after a few days it goes away. However it will reappear. The bumps have begun to spread down my thumb and now is on the palm of my hand just below my thumb. It is appearing on my right pinkie as well. It is not painful nor does it itch, however it is causing slight scarring and it appears very red on my palm. I know that I probably need to see a dermatologist, but as this point I would just really like to do know what this might be. I have tried to google these symptoms and have had no luck finding a diagnosis.
I cannot confirm anything without examination but it can be contact dermatitis, allergic reaction, friction blisters, pompholyx, viral rash or hyperkeratotic eczema. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate symptoms a weak steroid may be used, whilst more severe cases require a higher-potency steroid. But they are available under prescription and should be taken only after consulting a dermatologist. Symptoms can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.
If the symptoms are severe then please consult a dermatologist.
I sincerely hope it helps. Take care and please do keep us posted on how you are doing. Warm regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.